| Model Number |
386807 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 2022963.Medical device expiration date: 31-jan-2025.Device manufacture date: 22-jan-2022.Medical device lot #: 2110513.Medical device expiration date: 30-apr-2025.Device manufacture date: 20-apr-2022.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that 1 bd cathena¿ safety iv catheter with bd multiguard¿ technology each from lots 2022963 and 2110513 split apart during use.The following information was provided by the initial reporter: "biomedical engineer received notification that on two occasions, rns complained about cathena iv catheter "splitting"".
Additional Manufacturer Narrative
H6: investigation summary no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.H3 other text : see h10.
Event or Problem Description